# SDR MASA202401050002

- Difficulty date: January 5, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 27,994 hours, 21,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHEILD SHATTERED RTF EMERGENCY DECLARED.  CURRENTLY OOS - REPLACE WINDOW IN WORK.
